I have suffered from thinning hair recently and i am only 26, i believe it was caused by stress about 3 years ago because just recently i am under alot of stress and it is thinning again!Anyway just recently i read something about contraceptive pills can cause hair loss. 😮 Shocked i was!I am currently taking Marviol and cannot see on the net whether it has a high or low androgen index and i dont want to help my thinning hair!if anyone knows a website where i can check or has this information can you let me know please!
😀
Hi Lisa
Are you sure it is high androgens causing your hair loss, as there are all sorts of reasons why this might be happening? - for which there will be different solutions.
Best wishes
I would be surprised if it was the birth control pills causing it... but you really never can tell with all these different drugs we put into our bodies these days.
Have you been to the doctor? I would be more inclined to think that it's down to severe stress like you said before.
Hiya, thanks for replies, i dont really know if thats whats causing it but i definitely dont know if it is contributing to my thinning hair but all i know is that i dont need that aswell, it just interesting to find out, theres new things for causing thinning hair every day!
Hi Lisaleathers, Can you take brewers yeast, whole grains and/or molasses. They all contain the antioxidant Para Amino Benzoic Acid (PABA) which is related to folic acid. It corrects loss of piggmentation in the skin and hair, prevents hair greying and retards hair loss.
When my hair fell out due to stress years ago, my hairdresser recommended Regaine or the generic minoxidil. I've used that for nearly fifteen years. It stops hair from going dormant and falling out. It just keeps growing. Any hairs grown as a result of Regaine will fall out if you stop using it, though. It takes about four months to see any progress. I automatically apply it in the morning and at night. Takes mere seconds. It becomes a habit, like cleaning one's teeth.
I've never understood why more men don't use it. It's cheap, safe and effective. Why go bald if you don't have to?
My daughter was put on the pill for heavy periods and acne, and it had high levels of progesterone to regulate the androgens, and it made her hair stop growing and go thin. I definately think there's something in it. Now she is off the pill, her hair is growing normally again, but it's not as thick at it used to be.
Reason and Solution of Hair Loss
During our lifetime we lose on average about 100 hairs every day. Blondes and brunettes have about 150,000 hairs on their head, slightly fewer for redheads. Hair grows at an average rate of six inches in a year, with resting periods, and then will fall out after four to five years. Hair loss and thinning hair occurs when the lost hairs are not replaced or an increasing number of the hair follicles go into a resting phase. The general reasons for hair loss given by the medical profession, is as follows, probably in descending order.
1. Heredity factors
2. Ageing
3. Hormonal Imbalance
4. Illness and infectious diseases
5. Nervous disorders
6. Toxic substances
7. Injury and impairment
8. Severe radiation
Each of these problems can be a contributory factor towards hair loss.How can solve hair loss problem? Now, I share you a nice thing. It has the functions of accelerating blood circulation on scalp, enhancing the massiness of hair follicles and roots,swelling hair roots, promoting melanin synthesis,mending hair quality, it could also help you with the following ways, such as increasing hair elasticity,speeding up the hair growth and cleaning deposit dirty on sebum of pore thoroughly.Yuda Pilatory is effective to all kinds of hair-loss, alopecia areata and alopecia totalis.It is the most effectual herbal hair growth producth.
No matter you are a patient or a agent, contact with me to have a try.
It has no side effect and is convenient to apply. Odorless and colorless, it is easy for patients to apply at home without any annoyance of your life.
I promise you that this product is your best choice to make your hair regrown.
Contact me by email: lucky3@bodybeauty.cc
yes birthpill does cause hair loss this so because of increased estrogen know as telogen effluvium.